# SDR SWAA2022020736010

- Difficulty date: January 16, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,947 hours, 8,650 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE BRACKET CRACKED ON INBOARD SIDE OF THE DEFLECTION CONTROL RIB. (MARKED) / REMOVED AND REPLACED LEFT WING TRAILING EDGE BRACKET IAW SRM 51-40-02-OG-04. AND DRAWING NUMBER 115A6200 REV. B
